Lately i've been in a very bad place with my depression and last nice I sort of just had a breakdown.I was laying in bed crying because I just felt so uneasy and separate from everything and everyone in this world and my mine was racing.My feelings were uncontrollable and sort of out of impulse,I grabbed my tylenol pm and took what was left in the bottle.There were about 10 left.The only thing that happened is I didn't wake up until 4 pm and i've been feeling nauseous.Add the 10mg of Lexapro I take daily.I regret what I did and it was stupid,but now I am wondering if I will be alright?I don't want to go to the hospital either because that would be completely humiliating to have my family find out about this.Please share any and all advice you might have.Thank you.
I think you are going to be ok as far as physically since you are now awake. That being said, you need to address this depression and tell your doctor what has happened. Suicidal attempts are not to be ignored. To put it bluntly, call the doctor's office and tell the receptionist you need an appointment immediately because of suicidal ideation. They should get you in asap and then you and the doctor can decide the best avenue to take.
I really recommend therapy if you aren't already doing that. You obviously have feelings that need to be processed so that you don't continue to get to the point of suicidal thoughts. The doctor may also increase the Lexpro, but it will take some time for this to help. Having someone to talk to is critical.
I'm here to help anyway I can. If you would like you are welcome to write me a personal message and we can chat privately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is naloxone given to a newborn having respiratory depression due to anesthesia overdose? if yes, how
Posted 5 Nov 2009 • 1 answer
Posted 8 Dec 2014 • 1 answer
Posted 27 Feb 2015 • 2 answers
Depression - I took an overdose of 28 * 50mg amitryptiline 2 weeks ago. The first days after I felt?
Posted 25 Aug 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers